# SDR VNAA0301009

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 17,285 hours, 14,928 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Rack
- Condition: Defective
- Location: Warning Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A TAKEOFF CONFIGURATION CAS MESSAGE AND ABORTED TAKEOFF.  THE AIRCRAFT WAS THEN FERRIED TO DAY.  MAINTENANCE INSPECTED AND REPLACED THE MICROSWITCH RACK IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
